Skip to product information
1 of 2

DominionRoadPharmacy

Lemsip Max Day & Night Cold & Flu 16 Capsules

Regular price $13.90 NZD
Regular price Sale price $13.90 NZD
Sale Sold out
Tax included. Shipping calculated at checkout.

Product Description

Lemsip Max Day & Night Cold & Flu Capsules provides temporary relief of
-cold and flu
-daytime fatigue
-blocked or runny nose
-headache
-fever
-sore throat
-body aches and painsIt is also non-drowsy.
Caffeine helps with fatigue and lethargy. Each Day capsule contains Paracetamol 500mg, Phenylephrine HCl 6.1mg, Caffeine 25mg. Each Night capsule contains Paracetamol 500mg, Phenylephrine HCl 6.1mg.
Swallow whole with water. Do not chew. Adults and children over 12 years: 2 day capsules per dose, may be repeated every 4 -6 hours as necessary up to a maximum of 3 times a day.2 night capsules at night. Maximum 6 days capsules and 2 night capsules in 24 hours. Do not give to children 12 years and under.
Always read the label.
Use only as directed.
Incorrect use could be harmful.
If symptoms persist see your healthcare professional.
Reckitt Benckiser, Auckland. 0800 40 30 30
TAPS DA2005JT

Usage Information

Swallow whole with water. Do not chew. Adults and children over 12 years: 2 Day capsules up to 3 times a day. 2 Night capsules at night. Dosage may be repeated every 4-6 hours as necessary. Maximum 6 Day capsules and 2 Night capsules in 24 hours. Do not give to children 12 years and under.